# SDR SWAA2012112109711

- Difficulty date: November 15, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 6546551
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TIE CLIP IN THE AFT CARGO COMPARTMENT AT BS 807, STRINGER 26R.  REPLACED TIE CLIP LOC IN THE AFT CARGO COMPARTMENT AT BS 807, STRINGER 26R IAW B737-300 SRM 51-40-02 AND B737-300 51-10-02 ITEM 8 DWG
